MathSciNet Relay Station
MathSciNet bibliographic data
MR1928875 03E35 (03E05)
Koszmider, Piotr Universal matrices and strongly unbounded functions. Math. Res. Lett. 9 (2002), no. 4, 549–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement